| Model Number |
15 |
| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); Failure to Deliver Energy (1211)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
10/17/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Physio-control reviewed the device data and verified the reported issue.Physio replaced the device's main keypad assembly.Proper device operation was observed through functional and performance testing and the device was returned to the customer for use.The cause of the reported issue was likely that the shock switch on the main keypad assembly was out of tolerance due to excessive resistance.
Event or Problem Description
The customer contacted physio-control to report an event code logged in the device's memory.The event code logged is related to a potential failure of the device to deliver defibrillation energy.There was no patient use associated with the reported event.
Event or Problem Description